Doctor insights on:
Eye Moisturizing Relief Medication
Possibly: Dark circles are increased pigmentation often from cycles of swelling, from rubbing or allergies, and from and increased concentration of skin due to looseness of the skin in that area. The ambi product or the fading version may slowly help to reduce pigmentation and even the skin tone, but remember the lid skin is very sensitive and prone to allergic dermatitis, which would worsen the circles ...Read more
Not really: These drops are vaso-constrictors that constrict the blood vessels on the surface of the eye. They should only be used for a short time. Long term usage can cause rebound vaso-congestion which results in worsening redness in the eyes when the drop is not used. Using it more than a few times a day for a few weeks is likely too long. Artifical tears are better for a lubricant. ...Read more
I'm 43. Alot of wrinkles around my eyes especially after i shower. I need to use moisturizer. I lost weight. Can this be the cause and what can I do?
Wrinkle care: Wrinkles can appear due to aging, exposure to the elements etc or become more apparent with weight loss. See your local plastic surgeon and s/he will be able to advise you as to the best way of treating/managing your wrinkles. ...Read more
Whenever i put moisturizer on my face(i avoid eye area) my eye irritates. I don't want to leave my favorite moisturizer. Now what to do? Suggest pls.
Try a new bottle: Try a new bottle- this one may have something foreign in it. If that doesn't work, you may have developed a sensitivity and need to switch. ...Read more
Dermatologists: are serums a good hydrating moisturizer, or are creams better? Looking for an intense moisturizer for eye area.
Red, dry, cracking, flakey skin around & on eyes. itches & burns. tried moisturizer & eye serum. 3+ months now. what can I do to help it?
See an Allergist: The description is suspicious for allergic contact dermatitis (although hard to be sure without examining the eyes or rash). If the eye is spared, then this is most commonly caused by a preservative, plant extract, or fragrance used in cosmetics or hygiene product, or via transfer of allergen from hands when rubbing the eye (sensitivity to nail treatment for example). Patch testing can help ...Read more
I only use cleanser and sunblock. Sometimes i wear makeup but not the other skincare like eye cream and moisturizer. Will that accelerate aging?
Moisturizer in my eyes when using it on my face. Eyes are blood shot, blurry, puffy feeling. Need to see eye doc? I have pic but it won't let me link.
Flush eyes: Flush your eyes with sterile room temperature water. If the symptoms don't seem better by the next day see a physician. ...Read more
When differin (adapalene) gel 0.1% starts peeling skin (mostly below eye contour level on face), do I stop using & stick to only neostrata oil free moisturizer?
Moisturizer i used until 6 weeks pregnant had retinyl palmitate; eye makeup used until 16 weeks had it. Worried about too much vitamin a.
If I use coconut oil as a moisturizer will it cause unwanted body hair growth? Because I've heard that it'll cause the hair on your head to grow.
The head of my penis appears dry and has a few areas that looks like it had been peeling. I use moisturizer and have been abstaining. Any ideas?
Is it safe to use Shea tea tree shampoo then neutrogena acne pads after shower and then finishing with Shea moisturizer? I keep a shaved head.
SHEA COSMETICS: I DO NOT SEE ANY HARM IN WHAT YOU ARE DOING. THEY ARE SAFE ENOUGH, UNLESS YOU DEVELOP AN ALLERGY TO THEM . . . HOWEVER, I DO NOT KNOW WHY YOU ARE DOING THEM. BEST LUCK ...Read more
Used retin A (tretinoin) twice on penis head...skin burned, reddish and sore patches. applying Vaseline, moisturizer for 3 days. can I apply Betnovate ointment?
Stop: I have no idea why you want to put Retin A (tretinoin) on your penis head since there is no wrinkle there. If anything, try topical hydrocortisone for a few days to calm the inflammation down (I presume however that Betnovate is a brand of cortisone containing betamethasone . If so, it is ok to use it once a day for 3-4 days but no more). ...Read more
Dry red patches round eyes, cheeks and mouth (non-flaky). No recent allergy or medication. 2 days moisturiser and vaseline not improving. Fungi or..?
Im 28.ive started to get fine lines (almost wrinkles) around my eyes.ive been moisturizing it 2 to 3 times a day for a year now,but doesnt help!
No: unless u have any underlying med problem, don't worry. use water bases creams. don't spend money on any fad creams. ...Read more
- Talk to a doctor live online for free
- Relief eye drops medication
- Nighttime relief eye medication
- Moisturizing medication
- Ask a doctor a question free online
- Lamisilk protect moisturizer medication
- Moisturizing lotion medication
- Afrin extra moisturizing medication
- Secura moisturizing medication
- Eye moisturizing relief adverse effects